CSpace

Browse/Search Results:  1-10 of 26 Help

Selected(0)Clear Items/Page:    Sort:
Convergence and Stability of the Truncated Euler-Maruyama Method for Stochastic Differential Equations with Piecewise Continuous Arguments 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 1, 页码: 194-218
Authors:  Geng, Yidan;  Song, Minghui;  Lu, Yulan;  Liu, Mingzhu
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Stochastic differential equations with piecewise continuous argument  local Lipschitz condition  Khasminskii-type condition  truncated Euler-Maruyama method  convergence and stability  
Highly Accurate Numerical Schemes for Stochastic Optimal Control Via FBSDEs 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 296-319
Authors:  Fu, Yu;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:13/0  |  Submit date:2020/05/24
Forward backward stochastic differential equations  stochastic optimal control  stochastic maximum principle  projected quasi-Newton methods  
Decoupled Mixed Element Methods for Fourth Order Elliptic Optimal Control Problems with Control Constraints 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 400-432
Authors:  Shen, Yue;  Jin, Chang
Favorite  |  View/Download:13/0  |  Submit date:2020/05/24
Fourth order elliptic equation  optimal control problem  decoupled mixed element method  Lagrange element  nonconforming Crouzeix-Raviart element  a priori error estimates  
A New Variational Approach for Inverse Source Problems 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2019, 卷号: 12, 期号: 2, 页码: 331-347
Authors:  Hu, Qiya;  Shu, Shi;  Zou, Jun
Favorite  |  View/Download:28/0  |  Submit date:2019/03/05
Variational approach  inverse source problem  stability  convergence  
On Generalizations of p-Sets and their Applications 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2019, 卷号: 12, 期号: 2, 页码: 453-466
Authors:  Zhou, Heng;  Xu, Zhiqiang
Favorite  |  View/Download:27/0  |  Submit date:2019/03/05
p-set  deterministic sampling  numerical integral  exponential sum  
A Mixed Regularization Method for Ill-Posed Problems 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2019, 卷号: 12, 期号: 1, 页码: 212-232
Authors:  Zheng, Hui;  Zhang, Wensheng
Favorite  |  View/Download:43/0  |  Submit date:2018/11/16
Ill-posedness  continuous regularization  iterative regularization  mixed regularization  optimal order  
A Two-Steps Method Based on Plane Wave for Nonhomogeneous Helmholtz Equations in Inhomogeneous Media 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2018, 卷号: 11, 期号: 3, 页码: 453-476
Authors:  Hu, Qiya;  Zhao, Lin
Favorite  |  View/Download:18/0  |  Submit date:2018/09/08
Nonhomogeneous Helmholtz equation  inhomogeneous media  plane wave method  discontinuous Galerkin method  errors  preconditioner  
A Two-Steps Method Based on Plane Wave for Nonhomogeneous Helmholtz Equations in Inhomogeneous Media 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2018, 卷号: 11, 期号: 3, 页码: 453
Authors:  Hu, Qiya;  Zhao, Lin
Favorite  |  View/Download:12/0  |  Submit date:2019/12/31
A Full Multigrid Method for Distributed Control Problems Constrained by Stokes Equations 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2017, 卷号: 10, 期号: 3, 页码: 639-655
Authors:  Butt, M. M.;  Yuan, Y.
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
PDE-constrained optimization  stokes equations  multigrid  staggered grids  finite difference  
Linear Stability of Hyperbolic Moment Models for Boltzmann Equation 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2017, 卷号: 10, 期号: 2, 页码: 255-277
Authors:  Di, Yana;  Fan, Yuwei;  Li, Ruo;  Zheng, Lingchao
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Boltzmann equation  Grad's moment method  hyperbolic moment equation  linear stability